# SDR DXTA2022102572730

- Difficulty date: October 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N387QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800119
- Aircraft time: 14,318 hours, 9,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY EXTERIOR LIGHT AND INTERIOR LIGHTS ASSOCIATED WITH THIS BATTERY PACK ARE NOT ILLUMINATING WITH THE EMERGENCY LIGHT SWITCH SELECTED ON. THE EMERGENCY EXTERIOR LIGHTS ARE CONSIDERED INOPERATIVE.  PERFORMED FUNCTIONAL CHECK. UNABLE TO DUPLUCATE SQK. PERFORMED EMERGENCY BATTERY CAPACITY CHECK. ALL BATTERIES CAPACITY CHECK GOOD.  WORK DONE IAW MAINTENANCE MANUAL (REV 31) 33-50-10.
